An alternative characterization of the equal-distance rule for allocation problems with single-peaked preferences
Author
Abstract
Suggested Citation
Download full text from publisher
As the access to this document is restricted, you may want to search for a different version of it.
References listed on IDEAS
- Thomson, William, 1995.
"Population-Monotonic Solutions to the Problem of Fair Division When Preferences Are Single-Peaked,"
Economic Theory, Springer;Society for the Advancement of Economic Theory (SAET), vol. 5(2), pages 229-246, March.
- Thomson, W., 1991. "Population-Monotonic Solutions to the Problem of Fair Division when Preferences are Single-Peaked," RCER Working Papers 302, University of Rochester - Center for Economic Research (RCER).
- Sprumont, Yves, 1991. "The Division Problem with Single-Peaked Preferences: A Characterization of the Uniform Allocation Rule," Econometrica, Econometric Society, vol. 59(2), pages 509-519, March.
- Thomson William, 1994. "Consistent Solutions to the Problem of Fair Division When Preferences Are Single-Peaked," Journal of Economic Theory, Elsevier, vol. 63(2), pages 219-245, August.
- Antonio Villar Notario & Carmen Herrero Blanco, 1996. "Agenda independence in allocation problems with single-peaked preferences," Working Papers. Serie AD 1996-14, Instituto Valenciano de Investigaciones Económicas, S.A. (Ivie).
Citations
Citations are extracted by the CitEc Project, subscribe to its RSS feed for this item.
Cited by:
- Gustavo Bergantiños & Jordi Massó & Inés Moreno de Barreda & Alejandro Neme, 2015.
"Stable partitions in many division problems: the proportional and the sequential dictator solutions,"
Theory and Decision, Springer, vol. 79(2), pages 227-250, September.
- Gustavo Bergantiños & Jordi Massó & Inés Moreno de Barreda & Alejandro Neme, 2013. "Stable Partitions in Many Division Problems: The Proportional and the Sequential Dictator Solutions," UFAE and IAE Working Papers 941.13, Unitat de Fonaments de l'Anàlisi Econòmica (UAB) and Institut d'Anàlisi Econòmica (CSIC).
- Gustavo Bergantiños & Alejandro Neme & Inés Moreno de Barreda & Jordi Massó, 2015. "Stable Partitions in Many Division Problems: The Proportional and the Sequential Dictator Solutions," Working Papers 739, Barcelona School of Economics.
- Thomson, William, 2011. "Chapter Twenty-One - Fair Allocation Rules," Handbook of Social Choice and Welfare, in: K. J. Arrow & A. K. Sen & K. Suzumura (ed.), Handbook of Social Choice and Welfare, edition 1, volume 2, chapter 21, pages 393-506, Elsevier.
- Gustavo Bergantiños & Jordi Massó & Alejandro Neme, 2012.
"The division problem with voluntary participation,"
Social Choice and Welfare, Springer;The Society for Social Choice and Welfare, vol. 38(3), pages 371-406, March.
- Gustavo Bergantiños & Jordi Massé & Alejandro Neme, 2010. "The Division Problem with Voluntary Participation," Working Papers 437, Barcelona School of Economics.
- Gustavo Bergantiños & Jordi Massó & Alejandro Neme, 2010. "The Division Problem with Voluntary Participation," UFAE and IAE Working Papers 807.10, Unitat de Fonaments de l'Anàlisi Econòmica (UAB) and Institut d'Anàlisi Econòmica (CSIC).
- Abizada, Azar & Chen, Siwei, 2016. "House allocation when availability of houses may change unexpectedly," Mathematical Social Sciences, Elsevier, vol. 81(C), pages 29-37.
- Abizada, Azar & Chen, Siwei, 2014. "A characterization of the uniform rule based on new robustness properties," Mathematical Social Sciences, Elsevier, vol. 71(C), pages 80-85.
Most related items
These are the items that most often cite the same works as this one and are cited by the same works as this one.- Takuma Wakayama, 2017. "Bribe-proofness for single-peaked preferences: characterizations and maximality-of-domains results," Social Choice and Welfare, Springer;The Society for Social Choice and Welfare, vol. 49(2), pages 357-385, August.
- Schummer, James & Thomson, William, 1997.
"Two derivations of the uniform rule and an application to bankruptcy,"
Economics Letters, Elsevier, vol. 55(3), pages 333-337, September.
- Schummer, J. & Thomson, W., 1996. "Two Derivations of the Uniform Rule and an Application to Bankruptcy," RCER Working Papers 423, University of Rochester - Center for Economic Research (RCER).
- Chun, Youngsub, 2000. "Distributional properties of the uniform rule in economies with single-peaked preferences," Economics Letters, Elsevier, vol. 67(1), pages 23-27, April.
- Moulin, Herve, 1999.
"Rationing a Commodity along Fixed Paths,"
Journal of Economic Theory, Elsevier, vol. 84(1), pages 41-72, January.
- Moulin, Hervé, 1998. "Rationing a Commodity Along Fixed Paths," Working Papers 98-01, Duke University, Department of Economics.
- Pablo Amorós, 2002.
"Single-peaked preferences with several commodities,"
Social Choice and Welfare, Springer;The Society for Social Choice and Welfare, vol. 19(1), pages 57-67.
- Pablo Amorós, 1998. "- Single-Peaked Preferences With Several Commodities," Working Papers. Serie AD 1998-23, Instituto Valenciano de Investigaciones Económicas, S.A. (Ivie).
- Gong, Doudou & Dietzenbacher, Bas, 2024. "Equal treatment of unsatisfied agents," Research Memorandum 010, Maastricht University, Graduate School of Business and Economics (GSBE).
- Barbera, Salvador & Jackson, Matthew O. & Neme, Alejandro, 1997.
"Strategy-Proof Allotment Rules,"
Games and Economic Behavior, Elsevier, vol. 18(1), pages 1-21, January.
- Salvador Barbera, 1995. "Strategy-Proof Allotment Rules," Discussion Papers 1142, Northwestern University, Center for Mathematical Studies in Economics and Management Science.
- Gustavo Bergantiños & Jordi Massó & Inés Moreno de Barreda & Alejandro Neme, 2015.
"Stable partitions in many division problems: the proportional and the sequential dictator solutions,"
Theory and Decision, Springer, vol. 79(2), pages 227-250, September.
- Gustavo Bergantiños & Jordi Massó & Inés Moreno de Barreda & Alejandro Neme, 2013. "Stable Partitions in Many Division Problems: The Proportional and the Sequential Dictator Solutions," UFAE and IAE Working Papers 941.13, Unitat de Fonaments de l'Anàlisi Econòmica (UAB) and Institut d'Anàlisi Econòmica (CSIC).
- Gustavo Bergantiños & Alejandro Neme & Inés Moreno de Barreda & Jordi Massó, 2015. "Stable Partitions in Many Division Problems: The Proportional and the Sequential Dictator Solutions," Working Papers 739, Barcelona School of Economics.
- Kim, Sunyoung & Bergantiños, Gustavo & Chun, Youngsub, 2015. "The separability principle in single-peaked economies with participation constraints," Mathematical Social Sciences, Elsevier, vol. 78(C), pages 69-75.
- Tayfun Sönmez & Suryapratim Banerjee & Hideo Konishi, 2001.
"Core in a simple coalition formation game,"
Social Choice and Welfare, Springer;The Society for Social Choice and Welfare, vol. 18(1), pages 135-153.
- Suryapratim Banerjee & Hideo Konishi & Tayfun Sonmez, 1999. "Core in a Simple Coalition Formation Game," Boston College Working Papers in Economics 449, Boston College Department of Economics.
- Rebelo, S., 1997. "On the Determinant of Economic Growth," RCER Working Papers 443, University of Rochester - Center for Economic Research (RCER).
- Chun, Youngsub, 2003. "One-sided population monotonicity, separability, and the uniform rule," Economics Letters, Elsevier, vol. 78(3), pages 343-349, March.
- Moreno, Bernardo, 2002. "Single-peaked preferences, endowments and population-monotonicity," Economics Letters, Elsevier, vol. 75(1), pages 87-95, March.
- Shuhei Morimoto & Shigehiro Serizawa & Stephen Ching, 2013.
"A characterization of the uniform rule with several commodities and agents,"
Social Choice and Welfare, Springer;The Society for Social Choice and Welfare, vol. 40(3), pages 871-911, March.
- Shuhei Morimoto & Shigehiro Serizawa & Stephen Ching, 2009. "A Characterization of the Uniform Rule with Several Commodities and Agents," ISER Discussion Paper 0769, Institute of Social and Economic Research, Osaka University.
- Gustavo Bergantiños & Jordi Massó & Alejandro Neme, 2021.
"Individually rational rules for the division problem when the number of units to be allotted is endogenous,"
Journal of Public Economic Theory, Association for Public Economic Theory, vol. 23(2), pages 376-401, April.
- Bergantiños, Gustavo & Massó, Jordi & Neme, Alejandro, 2019. "Individually Rational Rules for the Division Problem when the Number of Units to be Allotted is Endogenous," MPRA Paper 91721, University Library of Munich, Germany.
- Gustavo Bergantiños & Jordi Massó & Alejandro Neme, 2020. "Individually Rational Rules for the Division Problem when the Number of Units to be Allotted is Endogenous," Working Papers 6, Red Nacional de Investigadores en Economía (RedNIE).
- Bochet, Olivier & Tumennasan, Norovsambuu, 2020. "Dominance of truthtelling and the lattice structure of Nash equilibria," Journal of Economic Theory, Elsevier, vol. 185(C).
- Souvik Roy & Soumyarup Sadhukhan, 2024. "Domains where the uniform rule is well behaved," International Journal of Game Theory, Springer;Game Theory Society, vol. 53(3), pages 1033-1071, September.
- Roy, Souvik & Sadhukhan, Soumyarup, 2020. "On the structure of division rules," MPRA Paper 104402, University Library of Munich, Germany.
- Toyotaka Sakai & Takuma Wakayama, 2012. "Strategy-proofness, tops-only, and the uniform rule," Theory and Decision, Springer, vol. 72(3), pages 287-301, March.
- Ruben Juarez & Jung S. You, 2019. "Optimality of the uniform rule under single-peaked preferences," Economic Theory Bulletin, Springer;Society for the Advancement of Economic Theory (SAET), vol. 7(1), pages 27-36, May.
Corrections
All material on this site has been provided by the respective publishers and authors. You can help correct errors and omissions. When requesting a correction, please mention this item's handle: RePEc:eee:ecolet:v:66:y:2000:i:3:p:311-317. See general information about how to correct material in RePEc.
If you have authored this item and are not yet registered with RePEc, we encourage you to do it here. This allows to link your profile to this item. It also allows you to accept potential citations to this item that we are uncertain about.
If CitEc recognized a bibliographic reference but did not link an item in RePEc to it, you can help with this form .
If you know of missing items citing this one, you can help us creating those links by adding the relevant references in the same way as above, for each refering item. If you are a registered author of this item, you may also want to check the "citations" tab in your RePEc Author Service profile, as there may be some citations waiting for confirmation.
For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: Catherine Liu (email available below). General contact details of provider: http://www.elsevier.com/locate/ecolet .
Please note that corrections may take a couple of weeks to filter through the various RePEc services.